# SDR UPS97823733

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 565361725
- Condition: Corroded
- Location: Rt Horz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT HORIZ STAB LOWER SURFACE HAS MODERATE CORROSION WHERE THE STAB MEETS THE CENTER BOX.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SKIN IAW 55-2-0, 51-1-21, 51-3-1, 51-3-0 AND DWG 5653617.
